Posted 3/29/2011 1:39 PM (GMT -7)
Hi I am usually on the lyme board but was wondering if anyone has any palps from tyramine. Everything I read says food high in tyramine can cause heart palps but usually in people taking antidepressants which are MOIs. I am on an antidrepressant as well as half dozen other prescriptions trying to get rid of lyme but it seems I am definitely having palps with consumption of chocolate (always did), carnation instant breakfast, liverwurst, cheese, bananas, nonalcoholic beer, nuts, all of which are high in tyramine. I know my nervous system is all our of whack so maybe since it is a neuro-stimulant that I am hypersensitive to it. Any help would be appreciated. have a good day!
Lyme, HME, HGE, bartonella. 4 years undiagnosed despite 10 drs.
Current meds: roxythyroxine, bactrim, doryx, amanatadine, neurontin, xanax, valtrex, cymbalta
Prior meds: amoxicillin, probenecid, minocycline, tetracycline, doxy. IV refused by insurance. Supplements: potassium, boluke, alpha lipoic acid, ag immune, magnesium, milk thistle, garlic, grapefruit seed extract